# SDR NACA20050032

- Difficulty date: December 24, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N99330
- Make and model: Doug DC-6A
- Aircraft serial: 43576
- Aircraft time: 31,704 hours
- Engine: Pwa R2800CB3
- Engine time: 468 hours
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Spark Plug
- Part number: URHB32E
- Condition: Cracked
- Location: Nr 13 Cylinder
- Part time: 239 hours
- Component: Cylinder, Pwa
- Component part number: 356994
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUTDOWN DUE TO NR 13 CYLINDER DOUBLE SHORTED SECONDARY.  FOUND FRONT PLUG FOULED AND REAR PLUG WITH CRACKED CERAMIC.  REPLACED WITH SERVICEABLE PLUGS, REF: NAC MM SEC. IV PG. ECO5.1. OP CHECKED GOOD.
